# SDR MASA2012020494391

- Difficulty date: February 4, 2012
- Submitted: February 5, 2012
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 18,020 hours, 14,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT RED LED NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT BATTERIES.  OPS CHECK GOOD.
